Jump to content
helplinedonate
cldm

Madopar vs Madopar HBS

Recommended Posts

Hi Dr Okun

I have been taking regular Madopar 50/12.5 around 5 to 7 times per day.  I was just waiting until it wore off and then took another.  When it wears off I feel stiff and have difficulty walking normally, and also get fuzzy in my mind.  I tried 100/25 regular but it gives me a headache and makes me feel tired, and doesn't last any longer.

My neuro swapped me to Madopar HBS 100/25 and it lasts much longer.  Three a day along with the Azilect I already take is enough to keep me moving properly all day.  The downside is that it gives me a constant mild headache and makes me feel a bit sick/tired/groggy.  

Although I move better over the day on the HBS, I felt way less sick taking the 5-7 regular Madopar.  I have only been taking the HBS for a few days but is this side effect common and likely to improve?

Thank you

Share this post


Link to post
Share on other sites

Its possible it may improve.  Also you may add some carbidopa or benserazide.  Sometimes going lower and slower on doses also helps to build tolerance.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×